# SDR DALA2021041902270

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 92,740 hours, 42,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Bent
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 1640 FRAME REPAIR NOTICE SKIN DOUBLER BENT. CORRECTIVE ACTION: REMOVED FABRICATED AND INSTALLED SKIN DOUBLER. (1781654)
